MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® X-FORCE® BALLOON DILATION CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® X-FORCE® BALLOON DILATION CATHETER
Model Number 998504
Medical Device Problem Codes Material Fragmentation (1261); Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the pressure in the ureteral dilation balloon catheter did not raise even when the pressure was applied by inflation.It was stated that there was no problem when the separate inventory was opened and used.As per follow up information received via ibc on (b)(6)2022 , it was stated that the customer did not provide any information whether there were any holes or tears in the foley catheter balloon.As per notification received from investigator on (b)(6)2022 , it was stated that during evaluation it was found that the gauge needle was out of the zero position and the gauge was found to be broken at the glue plug area due to shock damage.
 
Additional Manufacturer Narrative
Per investigation findings, bd has determined that the event was not reportable.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the pressure in the ureteral dilation balloon catheter did not raise even when the pressure was applied by inflation.It was stated that there was no problem when the separate inventory was opened and used.As per follow up information received via ibc on 14jul2022, it was stated that the customer did not provide any information whether there were any holes or tears in the foley catheter balloon.As per notification received from investigator on 30sep2022, it was stated that during evaluation it was found that the gauge needle was out of the zero position and the gauge was found to be broken at the glue plug area due to shock damage.

Brand Name
BARD® X-FORCE® BALLOON DILATION CATHETER
Common Device Name
DILATION CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key15625778
Report Number1018233-2022-07954
Device Sequence Number6345678
Product Code EZN
UDI-Device Identifier10801741052672
UDI-Public(01)10801741052672
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050875
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number998504
Device Catalogue Number998504
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/04/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2022
Supplement Date Received by Manufacturer02/22/2023
Initial Report FDA Received Date10/18/2022
Supplement Report FDA Received Date02/23/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown